Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this severe thunderstorm warning at Jul 8, 2015, 1:45 PM MDT for Navajo County, Arizona. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 1:45 PM MDT (19:45 UTC)
- Expired
- Jul 8, 2015, 2:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
County Navajo County, AZ
The radar
The Cedar City radar (KICX), 224 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
472 WUUS55 KFGZ 081945 SVRFGZ AZC017-082015- /O.NEW.KFGZ.SV.W.0049.150708T1945Z-150708T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1245 PM MST WED JUL 8 2015 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN NAVAJO COUNTY IN NORTHEASTERN ARIZONA... * UNTIL 115 PM MST * AT 1244 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTH OF NAVAJO NATIONAL MONUMENT...OR 51 MILES EAST OF PAGE...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... NAVAJO RESERVATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING DAMAGING WIND GUSTS... DESTRUCTIVE HAIL...DEADLY LIGHTING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...TAKE COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. HEAVY RAIN FLOODS ROADS QUICKLY. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3700 11025 3677 11052 3686 11072 3700 11063 TIME...MOT...LOC 1944Z 219DEG 10KT 3694 11052 $$ MCS
1 follow-up statement
778
WWUS55 KFGZ 082013
SVSFGZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
113 PM MST WED JUL 8 2015
AZC017-082021-
/O.EXP.KFGZ.SV.W.0049.000000T0000Z-150708T2015Z/
NAVAJO-
113 PM MST WED JUL 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NAVAJO COUNTY
WILL EXPIRE AT 115 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER THE STORM
PRODUCED VERY HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLASH
FLOODING. DO NOT DRIVE THROUGH A FLOODED ROADWAY.
LAT...LON 3700 11025 3677 11052 3686 11072 3700 11063
TIME...MOT...LOC 2010Z 219DEG 10KT 3694 11052
$$
MCSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 10:59 AM MDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 8, 10:59 AM MDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 959 AM MST WED JUL 8 2015 .SYNOPSIS...THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL PERSIST ALONG AND NORTH OF THE MOGOLLON RIM TODAY...THEN MAINLY CONFINED TO EASTERN ARIZONA THURSDAY AND FRIDAY. OVER THE WEEKEND...MOISTURE WILL SPREAD WESTWARD...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS RETURNING TO ALL OF THE NORTHLAND BY SUNDAY. && .UPDATE...UPDATED FORECASTS SENT A SHORT TIME AGO, TO INCREASE STORM CHANCES THIS MORNING THROUGH THIS AFTERNOON ALONG THE NORTH SIDE OF THE MOGOLLON RIM NORTHWARD TO THE UT BORDER. MOISTURE LEVELS HAVE NOT CHANGED MUCH SINCE YESTERDAY, AND WIND SHEAR IS INCREASE A BIT WITH THE APPROACH OF THE WEST COAST LOW. A FEW STRONG STORMS HAVE ALREADY DEVELOPED OVER THE NORTH RIM OF THE GRAND CANYON. ADDITIONAL ISOLATED STRONG STORMS WITH MOSTLY SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE THIS AFTERNOON, GENERALLY ALONG THE NORTH EDGE OF THE MOGOLLON RIM NORTHWARD. A CHANCE THAT A COUPLE STORMS COULD BECOME SEVERE, WITH HAIL UP TO 1" DIAMETER. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 15-20 MPH. && .PREV DISCUSSION /356 AM MST/...AS OF 3AM, OBSERVED DEW POINTS AND GPS DERIVED PRECIPITABLE WATER INDICATES LITTLE TO NO CHANGE IN ATMOSPHERIC MOISTURE AS COMPARED TO 24 HOURS AGO. HOWEVER, BEGINNING TODAY, THAT IS EXPECTED TO CHANGE AS AN UNSEASONABLY DEEP WEST COAST LOW MOVES INLAND WHILE PULLING DRIER AIR INTO THE REGION FROM THE WEST. WITH THAT SAID, ENOUGH MOISTURE WILL REMAIN IN PLACE TODAY FOR ANOTHER ROUND OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THE APPROACHING LOW WILL CAUSE INCREASING SOUTHWEST WINDS, SO THE FAVORED AREAS FOR CONVECTION WILL BE FROM THE MOGOLLON RIM NORTHEASTWARD. IN ADDITION, ACTIVITY COULD BE ENHANCED A BIT WITH THE PASSAGE OF SHORTWAVE TROUGH EXTENDING FROM THE LOW. THURSDAY AND FRIDAY...THE CHANCES FOR SHOWERS AND THUNDERSTORMS DWINDLE AS DRIER AIR OVER SPREADS THE REGION. SOME MOISTURE AND INSTABILITY WILL REMAIN IN EASTERN ARIZONA, SO THE BEST CHANCES FOR SHOWERS WILL BE ALONG THE ARIZONA/NEW MEXICO BORDER. DAYTIME TEMPERATURES ARE FORECAST TO BE AROUND 10 DEGREES BELOW NORMAL IN MOST PLACES. FROM SATURDAY ONWARD...SUBTROPICAL HIGH PRESSURE IS FORECAST TO REBUILD ACROSS THE SOUTHWEST UNITED STATES LEADING TO THE DEVELOPMENT OF A MOIST SOUTHERLY WIND FLOW. AS A RESULT, MORE TYPICAL ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS SHOULD RETURN BY SUNDAY. && .AVIATION...FOR THE 18Z PACKAGE...ISOLATED -TSRA POSSIBLE THIS MORNING NORTH OF KFLG-KRQE LINE. SCATTERED SHRA/TSRA WILL DEVELOP THIS AFTERNOON ALONG A KFLG-KSOW LINE NORTHWARD AND CONTINUE THROUGH EARLY EVENING. ISOLATED STORMS POSSIBLE SOUTH OF THIS LINE. STORMS WILL BE MOVING TO THE NORTHEAST WITH LOCAL MVFR/IFR CONDITIONS IN STRONGER CELLS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...HIGH PRESSURE OVER THE REGION WILL MOVE EAST AS A PACIFIC TROUGH OF LOW PRESSURE MOVES INTO CALIFORNIA AND NEVADA THROUGH THURSDAY. THIS WILL BRING A DRIER WESTERLY FLOW TO ARIZONA WITH DECREASING CHANCES OF SHOWERS AND THUNDERSTORMS. FRIDAY THROUGH SUNDAY...DRIER CONDITIONS WILL CONTINUE THROUGH FRIDAY ESPECIALLY ACROSS WESTERN AND CENTRAL ARIZONA. MOISTURE WILL BEGIN TO MOVE IN FROM THE SOUTH AGAIN INTO NAVAJO AND APACHE COUNTIES SATURDAY...AND WILL EXPAND WESTWARD ON SUNDAY WITH INCREASING CHANCES FOR STORMS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...JJ/RR AVIATION...MCS FIRE WEATHER...TC FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jul 8, 11:05 AM MDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1005 AM MST WED JUL 8 2015 AZZ004>007-009>017-039-040-090200- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 1005 AM MST WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS AFTERNOON FROM THE NORTH EDGE OF THE MOGOLLON RIM NORTHWARD TO THE UTAH BORDER. A FEW STORMS WILL BE STRONG OR POSSIBLY SEVERE...WITH HAIL UP TO ONE INCH IN DIAMETER AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRIER AIR WILL FILTER IN TO CENTRAL AND WESTERN ARIZONA. MOISTURE WILL REMAIN OVER EASTERN ARIZONA...AND THERE WILL BE A CHANCE OF A FEW STRONG STORMS OVER APACHE COUNTY. HAIL AND STRONG GUSTY WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 8, 11:46 AM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1046 AM MST WED JUL 8 2015 AZZ004-005-009-081830- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- 1046 AM MST WED JUL 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COCONINO COUNTY... AT 1046 AM MST...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF MARBLE CANYON...OR 15 MILES WEST OF PAGE...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PAGE...WAHWEEP...ANTELOPE CANYON NEAR SR 98...LEES FERRY...BIG FIVE AND LAKE POWELL. THIS INCLUDES THE FOLLOWING HIGHWAYS... STATE ROUTE 98 BETWEEN MILE MARKERS 548 AND 549. U.S. HIGHWAY 89 BETWEEN MILE MARKERS 544 AND 556. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3700 11140 3690 11134 3678 11187 3700 11199 TIME...MOT...LOC 1746Z 249DEG 25KT 3691 11174 MCS
Special weather statement, Jul 8, 12:17 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1117 AM MST WED JUL 8 2015 AZZ009-010-039-040-081845- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- BLACK MESA AREA- 1117 AM MST WED JUL 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NAVAJO AND WEST CENTRAL APACHE COUNTIES... AT 1116 AM MST...A STRONG THUNDERSTORM WAS NEAR LOW MOUNTAIN...OR 11 MILES NORTHEAST OF KEAMS CANYON...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COTTONWOOD...LOW MOUNTAIN...WHIPOORWILL CHAPTER HOUSE AND SALINA. THIS INCLUDES STATE ROUTE 264 BETWEEN MILE MARKERS 415 AND 421. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3571 11001 3588 11023 3616 10997 3591 10963 TIME...MOT...LOC 1816Z 222DEG 20KT 3588 11001 MCS
Special weather statement, Jul 8, 12:56 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1156 AM MST WED JUL 8 2015 AZZ007-012-040-081930- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 1156 AM MST WED JUL 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COCONINO COUNTY... AT 1156 AM MST...A STRONG THUNDERSTORM WAS 9 MILES NORTH OF GRAY MOUNTAIN...OR 21 MILES SOUTHEAST OF DESERT VIEW AT GRA...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMERON. THIS INCLUDES THE FOLLOWING HIGHWAYS... STATE ROUTE 64 BETWEEN MILE MARKERS 283 AND 295. HIGHWAY 160 NEAR MILE MARKER 316. U.S. HIGHWAY 89 BETWEEN MILE MARKERS 459 AND 480. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3573 11157 3590 11168 3611 11132 3585 11115 TIME...MOT...LOC 1856Z 241DEG 30KT 3588 11151 MCS
Special weather statement, Jul 8, 12:57 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1157 AM MST WED JUL 8 2015 AZZ010-081930- CHINLE VALLEY- 1157 AM MST WED JUL 8 2015 ...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT NORTHEASTERN NAVAJO AND NORTHWESTERN APACHE COUNTIES... AT 1155 AM MST...A STRONG THUNDERSTORM WAS 5 MILES NORTHEAST OF CHILCHINBITO AND MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 3651 11001 3662 11009 3679 10991 3660 10974 TIME...MOT...LOC 1855Z 233DEG 8KT 3661 11001 CLM
Special weather statement, Jul 8, 1:35 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1235 PM MST WED JUL 8 2015 AZZ007-082000- COCONINO PLATEAU- 1235 PM MST WED JUL 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COCONINO COUNTY... AT 1234 PM MST...A STRONG THUNDERSTORM WAS 9 MILES NORTHEAST OF SELIGMAN AND MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3531 11275 3542 11289 3562 11274 3548 11253 TIME...MOT...LOC 1934Z 213DEG 24KT 3543 11277 CLM
Special weather statement, Jul 8, 1:36 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1236 PM MST WED JUL 8 2015
AZZ009>011-039-082030-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-BLACK
MESA AREA-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
1236 PM MST WED JUL 8 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
COCONINO...NORTHWESTERN NAVAJO AND NORTHERN APACHE COUNTIES...
AT 1232 PM MST...AN AREA OF THUNDERSTORMS...WITH EMBEDDED STRONG
STORMS...STRETCHES FROM NEAR NAVAJO NATIONAL MONUMENT TO NEAR MANY
FARMS AND TSAILE IN NORTHEASTERN ARIZONA. THESE STORMS ARE MOVING TO
THE NORTHEAST AT ABOUT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THE
STRONGER STORMS.
LOCATIONS IMPACTED INCLUDE...
ROUND ROCK...KAYENTA...NAVAJO NATIONAL MONUMENT...ROCK POINT...
TOTACON...MONUMENT VALLEY VISITORS CENTER...DEL MUERTO...CANYON DE
CHELLY NATIONAL MONUMENT...MEXICAN WATER...WHEATFIELDS...COVE CHAPTER
HOUSE...SEHILI...UPPER WHEATFIELDS...MANY FARMS LAKE...TSAILE...
LUKACHUKAI...MANY FARMS...NAVAJO RESERVATION AND DENNEHOTSO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 163 BETWEEN MILE MARKERS 394 AND 416.
HIGHWAY 160 BETWEEN MILE MARKERS 383 AND 443.
HIGHWAY 191 BETWEEN MILE MARKERS 456 AND 510.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3651 10904 3618 10905 3601 10926 3657 10999
3674 11087 3699 11080 3700 10951
TIME...MOT...LOC 1932Z 240DEG 49KT 3667 10967
MCSThe office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:03 PM MDT | Special Weather Statement | FGZ | Yavapai | 27 min |
| Jul 8, 12:17 PM MDT | Special Weather Statement | FGZ | 28 min | |
| Jul 8, 12:31 PM MDT | Flash Flood Warning | FGZ | Coconino | 5 hr |
| Jul 8, 12:56 PM MDT | Special Weather Statement | FGZ | Coconino | 34 min |
| Jul 8, 12:57 PM MDT | Special Weather Statement | FGZ | 33 min | |
| Jul 8, 1:35 PM MDT | Special Weather Statement | FGZ | 25 min | |
| Jul 8, 1:36 PM MDT | Special Weather Statement | FGZ | 54 min | |
| Jul 8, 3:15 PM MDT | Special Weather Statement | FGZ | 30 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.